# SDR DALA2019082865019

- Difficulty date: August 24, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 48,137 hours, 21,193 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L DOOR SLIDE, UPPER FWD PARACHUTE PIN LACING CORD BROKEN. REMOVED AND REPLACED LACING PER ZODIAC AEROSPACE EVACUATION SYSTEMS CMM 25-61-28 FIGURE 717.
